# SDR HNAA0000042

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- Aircraft time: 35,059 hours, 40,617 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231028001
- Condition: Broken
- Location: Mlg Door
- Part time: 35,059 hours, 40,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MLG FWD DOOR ALTERNATE EXTENSION ASSIST SPRING WAS FOUND BROKEN DURING ROUTINE MAINTENANCE.  REPLACED THE SPRING.
